Alert archive / Mississippi / Flash Flood Warnings in 2006

Flash Flood Warning 20, NWS Jackson, MS

July 19, 2006Hinds County, Mississippi

NWS Jackson, MS issued this flash flood warning at Jul 19, 2006, 6:21 PM CDT for Hinds County, Mississippi. It was in force for 114 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2006, 6:21 PM CDT (23:21 UTC)
Expired
Jul 19, 2006, 8:15 PM CDT
In force
114 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

County Hinds County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 23 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 11.4 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2006-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1899 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2006-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1899 J/kg
Mixed-layer CIN
-104 J/kg
Mixed-layer LCL
1144 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KJAN 192324
FFWJAN
MSC049-200115-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
621 PM CDT WED JUL 19 2006

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HINDS COUNTY IN CENTRAL MISSISSIPPI
  THIS INCLUDES THE CITY OF JACKSON

* UNTIL 815 PM CDT

* AT 617 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
  FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.

* THE STORM PRODUCING FLASH FLOODING WILL OTHERWISE REMAIN OVER      
MAINLY RURAL AREAS OF HINDS COUNTY.

RADAR ESTIMATES TWO TO THREE INCHES OF RAIN HAVE FALLEN EARLIER OVER 
EASTERN HINDS. ADDITIONAL RAINFALL AMOUNTS OF UP TO ONE INCH ARE 
POSSIBLE IN THE WARNED AREA DURING THE NEXT HOUR.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 3224 9030 3222 9021 3237 9011 3237 9025

$$

MME

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 3:15 PM CDT, 3 hours 6 minutes earlier.

Area forecast discussion, Jul 19, 3:15 PM CDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
315 PM CDT WED JUL 19 2006

.DISCUSSION...ACTIVE AFTERNOON ONGOING AS ANTICIPATED. THE WORST OF
THE ACTIVITY WILL CONTINUE ALONG AND SOUTH OF I-20 AS BOUNDARIES
COLLIDE. THE REAL UNTAPPED AREA IS ALONG AND W OF THE MS RIVER AND
THAT AREA WILL GET THEIR TURN BEFORE THE NIGHT IS OUT AS BOUNDARIES
ARE HEADING THAT WAY ALONG WITH STORM PROPAGATION. HAIL...SIG WIND
GUSTS AND TONS OF LIGHTING WILL CONTINUE TO BE THE MAIN CONCERN
THROUGH 7-8 PM.

AS FAR HEAT ADV GOES...WILL JUST LET IT RIDE AS IT WILL EXPIRE AT 7
PM. THU WILL BE ANOTHER HOT DAY WITH SIMILAR TYPE HIGH TEMPS THAT WE
HAVE BEEN SEEING. THE BIG DIFFERENCE ON THU FROM TODAY IS THAT WE
SHOULD MIX DOWN SOME DRIER AIR AND THE SFC DEWPTS WILL FALL TO 67-69
DEGREES WHICH WILL KEEP HEAT INDEX VALUES BETWEEN 100-105. THIS WILL
FALL SHORT OF ADV CRITERIA AND WILL NOT EXTEND INTO THU.

ON THU...CONVECTION SHOULD BE SUBSTANTIALLY LESS THAN TODAY AS THERE
WILL BE LESS INSTABILITY AND LESS FAVORABLE LIFT. TO START...MID
LEVEL TEMPS WILL BE A TAD WARMER AND THE UPPER JET WILL DIRECTLY
OVER THE CWA WHICH IS UNFAVORABLE. GUIDANCE POPS ARE RATHER LOW AND
WILL FOLLOW. THE NEXT ISSUE WILL BE HOW HOT WILL THE AREA GET ON
THU. FOLLOWING PERSISTENCE...WILL CONTINUE WITH THE N HALF 97-101
AND S HALF 95-98. AS MENTIONED ABOVE...LOWER RH VALUES WILL RESULT
IN SLIGHTLY LOWER HEAT INDEX VALUES AND NO ADV IS EXPECTED.  /CME/

FRIDAY THROUGH WEDNESDAY...ON FRIDAY THE GFS/EURO AND THE NAM
INDICATE THAT THE RIDGE OVER THE PLAINS WILL BEGIN TO LOSE ITS GRIP
OVER THE ARKLAMISS AS IT BEGINS TO SHIFT WEST THE TROUGH SWINGING
DOWN OVER THE OHIO VALLEY DEEPENS OVER THE EAST. THE LATEST RUN OF
THE GFS IS A LITTLE FASTER WITH THE BOUNDARY ON SATURDAY...BUT THERE
COULD BE SOME FEEDBACK ISSUES. THE NAM IS A LITTLE SLOWER WITH THE
FRONT...BUT IT SHOULD PUSH THROUGH THE AREA DURING THE AFTERNOON
HOURS. PWATS WILL BE ABOVE 2 INCHES ACROSS MOST OF THE AREA AND WITH
THE FOCUS OF THE BOUNDARY...SATURDAY CONTINUES TO LOOK LIKE THE BEST
CHANCE OF WIDESPREAD RAINS WE HAVE HAD IN A WHILE. THE SEVERE
POTENTIAL FOR SATURDAY LOOKS A LITTLE LOWER THAN PREVIOUS RUNS WITH
SBCAPES OF LESS THAN A 1000 J/KG...MID LEVEL LAPSE RATES OF NEAR 5.5
C/KM AND A K-INDEX OF NEAR 35. WENT SLIGHTLY ABOVE POP GUIDANCE NEAR
THE I-2O CORRIDOR OVER CENTRAL MISSISSIPPI WERE THE BEST POTENTIAL
FOR RAIN LOOKS...BUT WENT WITH ELSEWHERE FOR SATURDAY. ALSO WENT
ABOVE GUIDANCE FOR THE SOUTH IN THE EVENING AS THE FRONT PUSHES
SOUTH INTO SOUTHERN MISSISSIPPI DURING THE EVENING.

THE LATEST COUPLE OF GFS RUNS PUSH THE BOUNDARY TO THE SOUTH OF THE
AREA AND BRING IN MUCH DRYER AIR. BY SUNDAY A SURFACE HIGH/RIDGE
LOCATED OVER THE OHIO VALLEY WILL BEGIN TO BUILD ACROSS THE
ARKLAMISS AND THIS SHOULD HOLD THROUGH MONDAY. THE HIGH WILL SHIFT
TO THE EAST COAST ON TUESDAY AND ONCE AGAIN THE AREA WILL BEGIN TO
HAVE MORE SOUTHEASTERLY FLOW WITH PWATS ABOVE 2 INCHES ACROSS MOST
OF THE AREA.

WITH THE DRYER SOLUTION OF THE GFS WILL CUT BELOW 00Z GUIDANCE AND
GO WITH 12Z GUIDANCE WHICH IS MUCH DRYER FOR SUNDAY THROUGH MONDAY
NIGHT...BUT WENT WITH 00Z GUIDANCE FROM TUESDAY INTO WEDNESDAY.

AS FAR AS TEMPERATURES GO GUIDANCE HAS PERSISTENTLY BEEN TO LOW FOR
HIGHS ACROSS THE ARKLAMISS AND THIS TREND LOOKS TO HAVE CONTINUED.
850MB TEMPERATURES LOOK TO REMAIN IN THE LOW 20S ACROSS THE AREA AND
THIS TRANSLATES TO THE UPPER 90S AT LEAST THROUGH FRIDAY...SO WILL
CONTINUE TO INCREASE WELL ABOVE GUIDANCE FOR AFTERNOON HIGHS THROUGH
FRIDAY. WILL STICK A LITTLE CLOSER TO GUIDANCE FOR THE REMAINDER OF
THE PERIOD...BUT WILL STILL CONTINUE TO INCREASE A GENERAL 1 TO 2
DEGREES. /15/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       73  99  73  99 /  21  16   7  15
MERIDIAN      72 100  73  99 /  37  24   6  12
VICKSBURG     73  99  73  99 /  18   7   5  15
HATTIESBURG   74  98  73  95 /  25  31  16  29
NATCHEZ       74  95  74  95 /  21  24   9  34
GREENVILLE    73 101  74 100 /  10   5   4  11
GREENWOOD     73 100  74 100 /  10   5   5  11

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MSZ018-MSZ019-
     MSZ025-MSZ026-MSZ027-MSZ028-MSZ029-MSZ030-MSZ031-MSZ032-
     MSZ033-MSZ034-MSZ035-MSZ036-MSZ037-MSZ038-MSZ039-MSZ040-
     MSZ041-MSZ042-MSZ043-MSZ044-MSZ045-MSZ046-MSZ047-MSZ048-
     MSZ049-MSZ050-MSZ051-MSZ052-MSZ053-MSZ054-MSZ055-MSZ056-
     MSZ057-MSZ058.

LA...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LAZ007-LAZ008-
     LAZ009-LAZ015-LAZ016-LAZ023-LAZ025.

AR...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARZ074-ARZ075.

&&

SHORT TERM: CME
LONG  TERM: 15
Hazardous weather outlook, Jul 19, 9:01 AM CDT, 9 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
901 AM CDT WED JUL 19 2006

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
201401-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
901 AM CDT WED JUL 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TODAY AND TONIGHT...

...THUNDERSTORMS...
ANOTHER ROUND OF SEVERE THUNDERSTORMS WILL BE POSSIBLE TODAY WITH
A BIT MORE COVERAGE THAN YESTERDAY. THIS WILL RESULT IN SCATTERED
SEVERE STORMS GENERALLY SOUTH AND WEST OF A LINE FROM VICKSBURG
TO RALEIGH TO COLLINS. ELSEWHERE...ISOLATED SEVERE STORMS WILL BE
POSSIBLE. THE MAIN RISK FROM THESE STORMS WILL BE DEADLY
LIGHTING...SMALL HAIL AND DAMAGING WIND GUSTS BETWEEN 60 AND 70
MPH. MOST OF THE ACTIVITY WILL OCCUR BETWEEN 1 AND 8 PM WITH THE
STORMS GENERALLY MOVING TO THE SOUTHWEST.

THE MAIN CULPRIT IN THIS INCREASED SEVERE ACTIVITY WILL BE THE
COMBINATION OF VERY HOT SURFACE CONDITIONS...INCREASING LOW LEVEL
MOISTURE AND COOLER TEMPERATURES ALOFT. THIS IS LEADING TO STEEP
LAPSE RATES AND HIGH LEVELS OF INSTABILITY. THE DISTURBANCE THAT
WILL HELP TRIGGER THE AFTERNOON STORMS WILL BE QUITE POTENT FOR
THIS TIME OF YEAR AND WILL BRING WITH IT FASTER WINDS ALOFT WHICH
WILL HELP ORGANIZE THE STORMS AND ALLOW THEM TO BECOME STRONGER
THAN USUAL.

...SEASONAL THREATS...
EXPECT HEAT INDEX VALUES TO RANGE FROM 103 TO 108 DEGREES TODAY
ACROSS THE ENTIRE ARKLAMISS REGION. DUE TO THIS...A HEAT ADVISORY
HAS BEEN ISSUED FOR WEDNESDAY.

A HEAT INDEX OF 105 IS THE VALUE WHERE THE BODY CAN BEGIN TO
SUCCUMB TO HEAT-RELATED HEALTH PROBLEMS.

PERSONS VENTURING OUTDOORS SHOULD TAKE PRECAUTIONS TO AVOID HEAT
RELATED ILLNESSES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

...DAYS TWO AND THREE...THURSDAY AND FRIDAY...
THE HOT CONDITIONS WILL PERSIST THROUGH FRIDAY WITH THE AREA
REACHING 96 TO 100 DEGREES EACH DAY. PLENTY OF HEAT COMBINED WITH
THE RELATIVE HUMIDITIES WILL LEAD TO HEAT INDEX VALUES FROM 100
TO 107. IF THESE CONDITIONS HOLD...HEAT ADVISORIES WILL LIKELY BE
EXTENDED FOR SOME LOCATIONS UNTIL THE WEEKEND.

...DAYS FOUR THROUGH SEVEN...SATURDAY THROUGH TUESDAY...
A MOIST UNSTABLE AIRMASS WILL BE IN PLACE SATURDAY AS A FRONTAL
BOUNDARY AND UPPER LEVEL DISTURBANCE PLOW SOUTH EASTWARD INTO THE
REGION SETTING OFF SCATTERED THUNDERSTORMS. A FEW OF THESE STORMS
WILL BE ON THE STRONG TO SEVERE SIDE DEPENDING ON THE EXACT
TIMING AND POSITION OF THE FRONT. THE FRONT SHOULD SETTLE NEAR
THE GULF COAST BY EARLY NEXT WEEK. CHECK LATER FORECASTS FOR
ADDITIONAL INFORMATION ON THE SEVERE POTENTIAL.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS WILL LIKELY BE NEEDED FOR TODAY OR AT SOME POINT ON
SATURDAY. OTHERWISE ACTIVATION IS NOT ANTICIPATED THROUGH NEXT
WEDNESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Jul 19, 4:50 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
450 PM CDT WED JUL 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             8 WSW BROOKLYN          31.02N 89.32W
07/19/2006  M0.88 INCH       FORREST            MS   EMERGENCY MNGR

            REPORTED AT INTERSECTION OF JOE LEE ROAD AND HWY 13 NEAR
            THE INTERSECTION OF THE BORDERS OF FORREST...LAMAR AND
            PEARL RIVER COUNTIES

&&

GERARD
Local storm report, Jul 19, 5:10 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
510 PM CDT WED JUL 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND DMG     5 W RALEIGH             32.03N 89.61W
07/19/2006                   SMITH              MS   EMERGENCY MNGR

            A FEW TREES DOWN ON HWY 18.

&&

BYRD
Local storm report, Jul 19, 5:18 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
518 PM CDT WED JUL 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HAIL             1 NW RALEIGH            32.04N 89.54W
07/19/2006  E0.75 INCH       SMITH              MS   EMERGENCY MNGR

            PENNY SIZE HAIL REPORTED JUST NORTHWEST OF CITY.

0300 PM     TSTM WND DMG     POLKVILLE               32.19N 89.69W
07/19/2006                   SMITH              MS   EMERGENCY MNGR

            A FEW TREES DOWN AROUND THE CITY. POWER IS OUT.

0350 PM     TSTM WND DMG     2 S PETAL               31.32N 89.25W
07/19/2006                   FORREST            MS   EMERGENCY MNGR

            SEVERAL TREES DOWN 2 MILES SOUTH OF PETAL.

0350 PM     TSTM WND DMG     NATCHEZ                 31.55N 91.39W
07/19/2006                   ADAMS              MS   EMERGENCY MNGR

            SEVERAL TREES BLOWN DOWN AROUND THE CITY OF NATCHEZ. TREE
            FELL ON A CAR AND ANOTHER FELL ON A HOUSE. NO INJURIES.
            SEVERAL TREES REPORTED BLOWN DOWN ACROSS ADAMS CO.

&&

BYRD
Local storm report, Jul 19, 5:27 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
527 PM CDT WED JUL 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     TSTM WND DMG     PETAL                   31.34N 89.25W
07/19/2006                   FORREST            MS   EMERGENCY MNGR

            NUMEROUS TREES DOWN AROUND THE CITY.

0441 PM     HAIL             HATTIESBURG             31.31N 89.31W
07/19/2006  E0.75 INCH       FORREST            MS   EMERGENCY MNGR

            PENNY SIZE HAIL COVERING THE GROUND ON JAMES ST IN
            DOWNTOWN HATTIESBURG.

0441 PM     TSTM WND DMG     HATTIESBURG             31.31N 89.31W
07/19/2006                   FORREST            MS   EMERGENCY MNGR

            NUMEROUS TREES DOWN AROUND THE CITY.

&&

BYRD
Local storm report, Jul 19, 5:36 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
536 PM CDT WED JUL 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND DMG     MENDENHALL              31.96N 89.87W
07/19/2006                   SIMPSON            MS   EMERGENCY MNGR

            A FEW TREES DOWN AROUND MENDENHALL.

0515 PM     TSTM WND DMG     WINNSBORO               32.16N 91.72W
07/19/2006                   FRANKLIN           LA   EMERGENCY MNGR

            STRUCTURAL DAMAGE TO HOMES...NUMEROUS TREES AND
            POWERLINES DOWN PARISH WIDE.

0335 PM     TSTM WND DMG     3 E SALLIS              33.02N 89.71W
07/19/2006                   ATTALA             MS   EMERGENCY MNGR

            A FEW TREES DOWN AND A DESTROYED FENCE IN MCADAMS.

&&

BYRD
Local storm report, Jul 19, 5:42 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
542 PM CDT WED JUL 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 PM     TSTM WND DMG     HARRISONBURG            31.77N 91.82W
07/19/2006                   CATAHOULA          LA   EMERGENCY MNGR

            SEVERAL TREES AND POWERLINES DOWN AROUND THE CITY.

&&

BYRD

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 8:26 PM CDTSevere Thunderstorm WarningJANLowndes34 min
Jul 19, 1:03 PM CDTSevere Thunderstorm WarningJANLawrence27 min
Jul 19, 1:05 PM CDTSevere Thunderstorm WarningJANRankin25 min
Jul 19, 1:15 PM CDTSevere Thunderstorm WarningJANJasper30 min
Jul 19, 1:18 PM CDTSevere Thunderstorm WarningJANHinds27 min
Jul 19, 1:21 PM CDTSevere Thunderstorm WarningJANCovington24 min
Jul 19, 1:24 PM CDTSevere Thunderstorm WarningJANMarion36 min
Jul 19, 1:28 PM CDTSevere Thunderstorm WarningJANKemper, Noxubee47 min
Jul 19, 1:31 PM CDTSevere Thunderstorm WarningJANLawrence, Lincoln44 min
Jul 19, 1:44 PM CDTSevere Thunderstorm WarningJANHinds46 min
Jul 19, 1:50 PM CDTSevere Thunderstorm WarningJANCopiah40 min
Jul 19, 1:58 PM CDTSevere Thunderstorm WarningJANRankin47 min
Jul 19, 2:09 PM CDTSevere Thunderstorm WarningJANSmith36 min
Jul 19, 2:14 PM CDTSevere Thunderstorm WarningJANLincoln46 min
Jul 19, 2:24 PM CDTSevere Thunderstorm WarningJANJefferson Davis51 min
Jul 19, 2:29 PM CDTSevere Thunderstorm WarningJANHinds46 min
Jul 19, 2:32 PM CDTSevere Thunderstorm WarningJANClaiborne43 min
Jul 19, 2:41 PM CDTSevere Thunderstorm WarningJANSimpson49 min
Jul 19, 2:43 PM CDTSevere Thunderstorm WarningJANFranklin47 min
Jul 19, 2:49 PM CDTSevere Thunderstorm WarningJANRankin41 min
Jul 19, 2:53 PM CDTSevere Thunderstorm WarningJANScott, Smith26 min
Jul 19, 3:00 PM CDTSevere Thunderstorm WarningJANClarke45 min
Jul 19, 3:14 PM CDTSevere Thunderstorm WarningJANHinds46 min
Jul 19, 3:25 PM CDTSevere Thunderstorm WarningJANLauderdale31 min
Jul 19, 3:31 PM CDTSevere Thunderstorm WarningJANAttala35 min
Jul 19, 3:35 PM CDTSevere Thunderstorm WarningJANFranklin40 min
Jul 19, 3:48 PM CDTSevere Thunderstorm WarningJANForrest27 min
Jul 19, 3:57 PM CDTSevere Thunderstorm WarningJANClaiborne, Jefferson48 min
Jul 19, 4:03 PM CDTSevere Thunderstorm WarningJANAdams42 min
Jul 19, 4:11 PM CDTSevere Thunderstorm WarningJANIssaquena, Warren37 min
Jul 19, 4:15 PM CDTSevere Thunderstorm WarningJANForrest, Lamar45 min
Jul 19, 4:18 PM CDTSevere Thunderstorm WarningJANNeshoba16 min
Jul 19, 4:42 PM CDTSevere Thunderstorm WarningJANWinston33 min
Jul 19, 6:03 PM CDTSevere Thunderstorm WarningJANClay27 min
Jul 19, 6:11 PM CDTSevere Thunderstorm WarningJANMontgomery, Webster49 min
Jul 19, 6:33 PM CDTSevere Thunderstorm WarningJANOktibbeha42 min

Nearby

Flash Flood Warnings in Mississippi, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.